# SDR HEEA966348

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5007Q
- Make and model: Bell 206L-1
- Aircraft serial: 45187
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 206032308003
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED IN UPPER L/H CORNER. REPLACED WITH SERVICEABLE FRAME.
